# SDR DALA1018641609

- Difficulty date: August 3, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 46,472 hours, 6,488 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY PATH LIGHTS BETWEEN 24F AND 32F INOPERATIVE AND REPLACED M732 POWER SUPPLY.  SYS OPS IS NORMAL.
